MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 6-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 30IN 6-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EP8706H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cabg procedure in (b)(6) 2024 and suture was used.During the procedure, cv surgeon from hospital had experienced suture detached from swage for prolene 6-0 ep8706h while performing cabg procedures during proximal anastomosis.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: 1.Did the needle fall into the patient? ans: no.If so, please provide the following information: 2.Were x-rays taken to locate the needle? ans: n/a.3.Was the needle piece removed from the patient during the same procedure? ans: n/a.4.Does the needle remain in the patient¿s tissue? ans: n/a.5.What tissue structure is it located? size of the needle retained ans: n/a.6.Are any plans in place to remove the needle piece in future? ans: n/a.7.If retained, what is the surgeon's opinion of consequences to the patient? ans: n/a.8.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).Ans: provided answer based on complaint event description.

Brand Name
PRLNE BLU 30IN 6-0 D/A C-1 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20674097
Report Number2210968-2024-11931
Device Sequence Number8370648
Product Code GAW
UDI-Device Identifier10705031218949
UDI-Public(01)10705031218949(17)290531(10)101EB4
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEP8706H
Device Lot Number101EB4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown